# SDR IPXA11168199

- Difficulty date: July 5, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 11,262 hours, 6,993 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53813062200
- Condition: Bent
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN ABOVE WING BOX FLOOR SUPPORT AT FR47 UNDER FLOOR PANEL 241ZT IS BENT.  ACCOMPLISHED REPAIR ON MAIN CABIN FLOOR SUPPORT AT FR 47 Y450-Y953 IAW EO A300-5310-43553-A, PARA 6A.
